Two-stage change-point estimators in smooth regression models

Muller, Hans-Georg, Mueller, Hans-Georg, Müller, Hans-Georg, Song, Kai-Sheng . Statistics & Probability Letters 1997. 34 :323-335

Locate this article in:

Bibtex

@article{CIS-144006,
  Author = {Muller, Hans-Georg and Mueller, Hans-Georg and Müller, Hans-Georg and Song, Kai-Sheng},
  Title = {Two-stage change-point estimators in smooth regression models},
  Journal = {Statistics & Probability Letters},
  Volume = {34},
  Year = {1997},
  Pages = {323--335},
  Keywords = {Brownian motion, Functional limit theorem, Nonparametric regression}
}

Similar articles